Existence of Chaos in the Nearest Neighbors Coupled Map Lattices

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2022 by IJMTT Journal
Volume-68 Issue-6
Year of Publication : 2022
Authors : Yadan Yu
 10.14445/22315373/IJMTT-V68I6P519

How to Cite?

Yadan Yu, " Existence of Chaos in the Nearest Neighbors Coupled Map Lattices ," International Journal of Mathematics Trends and Technology, vol. 68, no. 6, pp. 156-162, 2022. Crossref, https://doi.org/10.14445/22315373/IJMTT-V68I6P519

Abstract
This paper studies the existence of chaos in a class of Nearest Neighbor Coupled Mapping Lattice (NNCML). Prove that NNCML is chaotic in the sense of Li-Yorke or both Li-Yorke and Devaney by employing the coupled-expanding theory. At the end, two illustrative examples are provided.

Keywords : Chaos, Coupled-expansion theory, Coupled map lattice.

Reference

[1] W. Freeman, Chaos in the brain: possible roles in biological intelligence, Int. J. Intell. Syst., 10 (1995) 71–88.
[2] J. Lages and D. Shepelyansky, Suppression of quantum chaos in a quantum computer hardware, Phys. Rev. E., 74 (2006) 026208.
[3] L. Kocarev, M. Maggio, M. Ogorzalek, et al., Special issue on applications of chaos in modern communication systems, IEEE Trans. Circ. Syst. I, 48 (2001) 1385–1527.
[4] K. Kaneko, Theory and Applications of Coupled Map Lattice. John Wiley & Sons, (1993).
[5] G. Hu and Z. Qu, Controlling spatiotemporal chaos in coupled map lattice systems, Phys. Rev. Lett., 72 (1994) 68–97.
[6] J. Singha and N. Gupte, Spatial splay states and splay chimera states in coupled map lattices, Phys. Rev. E, 95 (2016) 052204.
[7] N. Balmforth, A. Jacobson and A. Provenzale, Synchronized family dynamics in globally coupled maps, Chaos, 9 (1999) 738-754.
[8] C. Tian and G. Chen, Chaos in the sense of Li-Yorke in coupled map lattices, Physica A, 376 (2007) 246–252. Yadan Yu / IJMTT, 68(6), 156-162, 2022 162
[9] A. Khellat, A. Ghaderi and N. Vasegh, Li-Yorke chaos and synchronous chaos in a globally nonlocal coupled map lattice, Chaos Solit. Fract., 44 (2011) 934-939.
[10] M. Nag and S. Poria, Li-Yorke chaos in globally coupled map lattice with delays, Int. J. Bifur. Chaos, 29 (2019) 1950183.
[11] W. Liang and Z. Zhang, Chaotification schemes of first-order partial difference equations via sine functions, J. Differ. Eq. Appl., 25 (2019) 665–675.
[12] W. Liang and Z. Zhang, Anti-control of chaos for first-order partial difference equations via sine and cosine functions, Int. J. Bifur. Chaos, 29 (2019) 1950140.
[13] W. Liang and H. Guo, Chaotification of first-order partial difference equations, Int. J. Bifur. Chaos, 30 (2020) 2050229.
[14] H. Guo and W. Liang, Existence of chaos for partial difference equations via tangent and cotangent functions, Adv. Diff. Equ., (2021), 1.
[15] Y. Shi and G. Chen, Chaos of discrete dynamical systems in complete metric spaces, Chaos Solit. Fract., 22 (2004) 555–571.
[16] X. Zhang, Y. Shi and G. Chen, Constructing chaotic polynomial maps, Int. J. Bifur. Chaos, 19 (2009) 531–543.
[17] Y. Shi, H. Ju and G. Chen, Coupled-expanding maps and one-sided symbolic dynamical systems, Chaos Solit. Fract., 39 (2009) 2138– 2149.
[18] Y. Shi and Q. Xing, Dense distribution of chaotic maps in continuous map spaces, Dyna. Sys., 26 (2011) 519–535.
[19] Y. Shi, P. Yu and G. Chen, Chaotification of discrete dynamical system in Banach spaces, Int. J. Bifurc. Chaos, 16 (2006) 2615-2636.